# SDR CALA2013111892974

- Difficulty date: November 14, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,448 hours, 23,622 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 69455512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO ACCESS CUTOUT LOWER SECTION 2ND BRACKET ASSEMBLY FROM FWD SHOWS EVIDENCE OF CORROSION ADJACENT TO THE UPPER FASTENER.  R & R THE SUPPORT FITTING PN 69-45555-12.
